# SDR 97ZZZX157

- Difficulty date: November 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aircraft Propeller Service, LLC, repair station EY2R811K
- Make and model: Cessna 421C
- Propeller: Mcauly 3FF32C501
- System (JASC): 6111 · Propeller Blade Section
- Part: Bearing
- Part number: C5270
- Condition: Corroded
- Location: Blade
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND BLADE BEARING CORRODED.
